Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nicholson's integral for $J_n^2 \left( z \right) + Y_n^2 \left( z \right)$


Author: J. Ernest Wilkins Jr.
Journal: Bull. Amer. Math. Soc. 54 (1948), 232-234
DOI: https://doi.org/10.1090/S0002-9904-1948-08987-X
MathSciNet review: 0025022
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08987-X